Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Negligible sets of Radon measures


Author: P. Prinz
Journal: Proc. Amer. Math. Soc. 89 (1983), 440-444
MSC: Primary 28C15
DOI: https://doi.org/10.1090/S0002-9939-1983-0715862-8
MathSciNet review: 715862
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ m$ be a Radon measure on a Hausdorff topological space $ X$. Corresponding to three kinds of outer measures, three kinds of $ m$-negligible sets are considered. The main theorem states that in a metacompact space $ X$ each locally $ m$-negligible set is $ m$-negligible.


References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Intégration, Chapitres I-IV, 2ième ed., Hermann, Paris, 1965. MR 0219684 (36:2763)
  • [2] J. Dieudonné, Un exemple d'espace normale non susceptible d'une structure uniforme d'espace complet, C. R. Acad. Sci. Paris 209 (1939), 145-147. MR 0000175 (1:30a)
  • [3] R. J. Gardner, The regularity of Borel measures and Borel measure-compactness, Proc. London Math. Soc. (3) 30 (1975), 95-113. MR 0367145 (51:3387)
  • [4] R. A. Johnson, Another Borel measure-compact space which is not weakly Borel measure-complete, J. London Math. Soc. (2) 21 (1980), 263-264. MR 575383 (81e:28007)
  • [5] L. Schwartz, Radon measures on arbitrary topological spaces and cylindrical measures, Oxford Univ. Press, London, 1973. MR 0426084 (54:14030)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28C15

Retrieve articles in all journals with MSC: 28C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0715862-8
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society